# SDR AALA202103169005

- Difficulty date: March 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED INTERCOSTAL FLOOR SUPPORT 1.2 INCH LONG TERMINATING AT NUTPLATE HOLE. INSTALLED NEW INTERCOSTAL PER AARD 51-00-05 AND BOEING DRAWING 141A5400 AND SRM 51-40-02-0G.
